# SDR AALA202503170626

- Difficulty date: March 7, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N304UF
- Make and model: Boeing 737-8
- Aircraft serial: 68055
- Aircraft time: 73 hours, 36 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: 93248213
- Condition: Inoperative
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REPEAT PREVIOUS WRITE UP: WITH 700 POUNDS OF FUEL IN THE CENTER TANK WE TURNED ON BOTH CENTER TANK FUEL PUMPS AFTER LEAVING 10000 FEET. THE LEFT CENTER FUEL PUMP LIGHT ILLUMINATED AND THE CENTER TANK FUEL INCREASED FROM 700 TO 930 POUNDS OF FUEL. DURING THE SAME TIME THE LEFT MAIN TANK FUEL DECREASED BY ABOUT A 400 POUND DIFFERENCE WITH THE RIGHT MAIN TANK FUEL. MAINTENANCE VERIFIED LEFT CENTER TANK BOOST PUMP INOPERATIVE.  REMOVED AND REPLACED R54 RELAY, OPERTIONAL CHECK GOOD. PER AMM 25-22-18**(CLOSED).
